Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 12

All articles in this issue are freely accessible.

A geometric approach to regular perturbation theory with an application to hydrodynamics
Carmen Chicone.
Trans. Amer. Math. Soc. 347 (1995), 4559-4598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311905
A genealogy for finite kneading sequences of bimodal maps on the interval
John Ringland and Charles Tresser.
Trans. Amer. Math. Soc. 347 (1995), 4599-4624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311914
A categorical approach to matrix Toda brackets
K. A. Hardie, K. H. Kamps and H. J. Marcum.
Trans. Amer. Math. Soc. 347 (1995), 4625-4649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303119
Topological entropy for finite invariant subsets of $Y$
Shi Hai Li and Xiang Dong Ye.
Trans. Amer. Math. Soc. 347 (1995), 4651-4661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321582
Periodic orbits of $n$-body type problems: the fixed period case
Hasna Riahi.
Trans. Amer. Math. Soc. 347 (1995), 4663-4685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316861
$\scr A$-generators for the Dickson algebra
\textviet{Nguyễn H. V.} Hu’ng and Franklin P. Peterson.
Trans. Amer. Math. Soc. 347 (1995), 4687-4728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316852
Courbures scalaires des variétés d’invariant conforme négatif
Antoine Rauzy.
Trans. Amer. Math. Soc. 347 (1995), 4729-4745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321588
Shadow forms of Brasselet-Goresky-MacPherson
Belkacem Bendiffalah.
Trans. Amer. Math. Soc. 347 (1995), 4747-4763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316844
Equivalence relations induced by actions of Polish groups
Sławomir Solecki.
Trans. Amer. Math. Soc. 347 (1995), 4765-4777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311918
Periods for transversal maps via Lefschetz numbers for periodic points
A. Guillamon, X. Jarque, J. Llibre, J. Ortega and J. Torregrosa.
Trans. Amer. Math. Soc. 347 (1995), 4779-4806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321576
Radially symmetric internal layers in a semilinear elliptic system
Manuel A. del Pino.
Trans. Amer. Math. Soc. 347 (1995), 4807-4837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303116
Multiple solutions for a semilinear elliptic equation
Manuel A. del Pino and Patricio L. Felmer.
Trans. Amer. Math. Soc. 347 (1995), 4839-4853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303117
On the ideal class group of real biquadratic fields
Patrick J. Sime.
Trans. Amer. Math. Soc. 347 (1995), 4855-4876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333398
Linear Chevalley estimates
Ti Wang.
Trans. Amer. Math. Soc. 347 (1995), 4877-4898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308027
On the set of periods for $𝜎$ maps
M. Carme Leseduarte and Jaume Llibre.
Trans. Amer. Math. Soc. 347 (1995), 4899-4942
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316856
Discontinuous robust mappings are approximatable
Shu Zhong Shi, Quan Zheng and Deming Zhuang.
Trans. Amer. Math. Soc. 347 (1995), 4943-4957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1308024
Binary forms, hypergeometric functions and the Schwarz-Christoffel mapping formula
Michael A. Bean.
Trans. Amer. Math. Soc. 347 (1995), 4959-4983
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307999
The variations of Hodge structure of maximal dimension with associated Hodge numbers $h^{2,0}>2$ and $h^{1,1}=2q+1$ do not arise from geometry
Azniv Kasparian.
Trans. Amer. Math. Soc. 347 (1995), 4985-5007
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1290721
$e$-invariants and finite covers. II
Larry Smith.
Trans. Amer. Math. Soc. 347 (1995), 5009-5021
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1316862